# SDR SWAA2022101854452

- Difficulty date: October 4, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drip Tray
- Condition: Cracked
- Location: Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB FWD DRUM DRIP SHIELD IS CRACKED / [01] REMOVED AND REPLACED HORIZONTAL STAB FWD DRUM DRIP SHIELD IAW AMM 27-41-00-820-801 STEPS 2G(7);H(10);[02] VERIFIED CORRECTIVE ACTION ITEM 1.
